# SDR SWAA2025011679650

- Difficulty date: December 19, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR CENTER DOOR IS CRACKED (MARKED)<[01] REMOVED LEFT HAND MAIN LANDING GEAR CENTER DOOR IAW AMM 32-13-11-000-804;[02] UPDATED STEP 1;[03] UPDATED STEP 1;[04] COMPLETED STEP 1;[05] UPDATED PARTS;[06] COMPLETED STEP 2.;[07] SUMMARY STATEMENT: REMOVED; REPLACED AND ADJUSTED LEFT MAIN LANDING GEAR CENTER DOOR IAW AMM 32-13-11.;[08] VERIFIED ACTION ITEMS FOR RII STEPS AND TASK CARD COMPLETED.
